# SDR ASAA2017122723021

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 29,313 hours, 8,755 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HF SHOWS FAILED,  ACFT GROUNDED.  VERIFIED THE NR 1 HF SHOWS FAILED ON BOTH RTP'S.  PERFORMED A BITE OF THE NR 1 HF TRANSCIEVER, FOUND  NORMAL IAW FIM 23-11, TASK 801. FLT CREW SUCCESSFULLY COMPLETED HF COMMUNICATION SYSTEM TEST.  BOTH AUDIO AND SELCAL WERE GOOD. NO PREVIOUS HISTORY LAST 30 DAYS. CHECKED GOOD FOR SERVICE.
